| Catalog Number |
2N1333 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp standard bore catheter extension set did not have a retractable collar.This was identified after connecting the set with a bd insyte autoguard 20g 1.88 under ultrasound guidance.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The user facility submitted medwatch (b)(4) for this event.Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction b5: as a result, another extension set (unspecified) was obtained to secure the line during the procedure (omitted on initial).H10: the device was discarded; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.